Alert archive / Alabama / Freeze Warnings in 2022

Freeze Warning 2, NWS Mobile, AL

March 11, 202212 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida; 5 counties in Mississippi

NWS Mobile, AL issued this freeze warning at Mar 11, 2022, 1:59 PM CST for 12 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida; 5 counties in Mississippi. It took effect at Mar 12, 2022, 9:00 PM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 11, 2022, 1:59 PM CST (19:59 UTC)
In effect from
Mar 12, 2022, 9:00 PM CST
Expired
Mar 13, 2022, 9:00 AM CDT
In force
11 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 83 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.0 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2022-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 64 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2022-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
64 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

087 
WWUS74 KMOB 111959
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
159 PM CST Fri Mar 11 2022

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-120400-
/O.UPG.KMOB.FZ.A.0001.220313T0300Z-220313T1400Z/
/O.NEW.KMOB.FZ.W.0002.220313T0300Z-220313T1400Z/
/O.CON.KMOB.WI.Y.0005.220312T0600Z-220313T0000Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, 
Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, 
New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale
159 PM CST Fri Mar 11 2022

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST SATURDAY...
...FREEZE WARNING IN EFFECT FROM 9 PM CST SATURDAY TO 9 AM CDT
SUNDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures in the
  lower to mid 20s are expected along and north of the I-10
  corridor and in the upper 20s to around 32 degrees near the
  immediate coast. For the Wind Advisory, northwest winds 15 to 30
  mph with frequent gusts of 35 to 45 mph. Wind gusts up to near
  50 mph will also be possible near the immediate coast.

* WHERE...All of south central and southwest Alabama, northwest 
  Florida and southeast Mississippi.

* WHEN...For the Freeze Warning, from 9 PM CST Saturday to 9 AM
  CDT Sunday. For the Wind Advisory, from midnight tonight to 6 PM 
  CST Saturday. 

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
6 follow-up statements
277 
WWUS74 KMOB 120347
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
947 PM CST Fri Mar 11 2022

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-121215-
/O.CON.KMOB.FZ.W.0002.220313T0300Z-220313T1400Z/
/O.CON.KMOB.WI.Y.0005.220312T0600Z-220313T0000Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, 
Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, 
New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale
947 PM CST Fri Mar 11 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SATURDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM CST SATURDAY TO
9 AM CDT SUNDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures in the
  lower to mid 20s are expected along and north of the I-10
  corridor and in the upper 20s to around 32 degrees near the
  immediate coast. For the Wind Advisory, northwest winds 15 to 30
  mph with frequent gusts of 35 to 45 mph expected. Wind gusts up
  to near 50 mph will also be possible near the immediate coast.

* WHERE...All of south central and southwest Alabama, northwest
  Florida and southeast Mississippi.

* WHEN...For the Freeze Warning, from 9 PM CST Saturday to 9 AM 
  CDT Sunday. For the Wind Advisory, until 6 PM CST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
947 
WWUS74 KMOB 121226
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
626 AM CST Sat Mar 12 2022

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-122100-
/O.CON.KMOB.FZ.W.0002.220313T0300Z-220313T1400Z/
/O.CON.KMOB.WI.Y.0005.000000T0000Z-220313T0000Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, 
Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, 
New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale
626 AM CST Sat Mar 12 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM CST THIS EVENING TO
9 AM CDT SUNDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures in the
  low to mid 20s long and north of the I-10  corridor and in the 
  upper 20s to around 32 degrees near the immediate coast. For the
  Wind Advisory, northwest winds 15 to 30 mph with frequent gusts
  of 35 to 45 mph expected. Wind gusts up to near 50 mph will 
  also be possible near the immediate coast. 

* WHERE...All of south central and southwest Alabama, northwest 
  Florida and southeast Mississippi.

* WHEN...For the Freeze Warning, from 9 PM CST this evening to 9 
  AM CDT Sunday. For the Wind Advisory, until 6 PM CST this 
  evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
274 
WWUS74 KMOB 122112
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
312 PM CST Sat Mar 12 2022

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-130600-
/O.CON.KMOB.FZ.W.0002.220313T0300Z-220313T1400Z/
/O.CON.KMOB.WI.Y.0005.000000T0000Z-220313T0000Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, 
Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, 
New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale
312 PM CST Sat Mar 12 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM CST THIS EVENING TO
9 AM CDT SUNDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures in the
  lower to mid 20s along and north of the I-10 corridor and in the
  upper 20s to around 30 degrees near the immediate coast are
  expected. For the Wind Advisory, north winds 15 to 25 mph with
  gusts between 25-35 mph are expected.

* WHERE...Portions of south central and southwest Alabama, 
  northwest Florida and southeast Mississippi.

* WHEN...For the Freeze Warning, from 9 PM CST this evening to 9 
  AM CDT Sunday. For the Wind Advisory, until 6 PM CST this 
  evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
932 
WWUS74 KMOB 130006
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
606 PM CST Sat Mar 12 2022

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-130815-
/O.EXP.KMOB.WI.Y.0005.000000T0000Z-220313T0000Z/
/O.CON.KMOB.FZ.W.0002.220313T0300Z-220313T1400Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, 
Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, 
New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale
606 PM CST Sat Mar 12 2022

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY...
...WIND ADVISORY HAS EXPIRED...

* WHAT...Sub-freezing temperatures as low as 22 expected.

* WHERE...Portions of south central and southwest Alabama, 
  northwest Florida and southeast Mississippi.

* WHEN...Until 9 AM CDT Sunday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
588 
WWUS74 KMOB 130459
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
1059 PM CST Sat Mar 12 2022

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-131300-
/O.CON.KMOB.FZ.W.0002.000000T0000Z-220313T1400Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, 
Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, 
New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale
1059 PM CST Sat Mar 12 2022

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY...

* WHAT...Sub-freezing temperatures in the lower to mid 20s along 
  and north of the I-10 corridor and in the upper 20s to around 30
  degrees near the immediate coast are expected. 

* WHERE...Portions of south central and southwest Alabama, 
  northwest Florida and southeast Mississippi.

* WHEN...Until 9 AM CDT Sunday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
864 
WWUS74 KMOB 130927
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
427 AM CDT Sun Mar 13 2022

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-131400-
/O.CON.KMOB.FZ.W.0002.000000T0000Z-220313T1400Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
Including the cities of Butler, Lisman, Silas, Chatom, Millry, 
Grove Hill, Jackson, Thomasville, Camden, Pine Hill, Homewood, 
Monroeville, Evergreen, Greenville, Brantley, Luverne, Atmore, 
Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, 
Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, 
Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, 
Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, 
Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, 
Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, 
Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, 
Niceville, Seminole, Valparaiso, Wright, Waynesboro, Beaumont, 
New Augusta, Richton, Leakesville, McLain, Wiggins, and Lucedale
427 AM CDT Sun Mar 13 2022

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...Sub-freezing temperatures in the lower to mid 20s along 
  and north of the I-10 corridor and in the upper 20s to around 
  30 degrees near the immediate coast are expected.

* WHERE...Portions of south central and southwest Alabama, 
  northwest Florida and southeast Mississippi.

* WHEN...Until 9 AM CDT Sunday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Mar 11, 12:13 PM CST, 1 hour 46 minutes earlier.

Area forecast discussion, Mar 11, 12:13 PM CST, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1213 PM CST Fri Mar 11 2022

.AVIATION...
18Z issuance...IFR to low end MVFR ceilings will persist across
much of the area through around 11.21Z and should rise to MVFR to
thresholds away from the coast by mid to late afternoon. IFR may
hold near the immediate coast this afternoon. Expect a return to
IFR to LIFR ceilings later this evening with the potential of
patchy to areas of fog with brief reductions in visibility to IFR
or lower thresholds possible. Ceilings should gradually erode from
west to east across the area late tonight into Saturday morning
following the passage of an upper level trough and strong cold
front. Strong northwesterly winds are expected following frontal
passage late tonight into Saturday morning with sustained winds of
15-25 kt with frequent gusts over 30 kt (potentially up to near
40 kt near the immediate coast). /21

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Freeze Watch from Saturday evening through Sunday morning for
     ALZ051>060-261>266.

     Wind Advisory from midnight tonight to 6 PM CST Saturday for
     ALZ051>060-261>266.

     High Rip Current Risk from 6 PM CST this evening through
     Saturday evening for ALZ265-266.

FL...Freeze Watch from Saturday evening through Sunday morning for
     FLZ201>206.

     Wind Advisory from midnight tonight to 6 PM CST Saturday for
     FLZ201>206.

     High Rip Current Risk from 6 PM CST this evening through
     Saturday evening for FLZ202-204-206.

     High Surf Advisory from midnight tonight to noon CST Saturday
     for FLZ202-204-206.

MS...Freeze Watch from Saturday evening through Sunday morning for
     MSZ067-075-076-078-079.

     Wind Advisory from midnight tonight to 6 PM CST Saturday for
     MSZ067-075-076-078-079.

GM...Small Craft Advisory from 6 PM this evening to midnight CST
     tonight for GMZ650-655-670-675.

     Gale Warning from midnight tonight to 6 PM CST Saturday for
     GMZ650-655-670-675.

     Small Craft Advisory from 6 PM this evening to 3 AM CST Saturday
     for GMZ630>636.

     Gale Warning from 3 AM to 6 PM CST Saturday for GMZ630>636.

&&

This product is also available on the web at:
http://weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 12:50 AM CSTSpecial Marine WarningMOB85 min
Mar 11, 3:19 AM CSTFreeze WatchMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more11 hr
Mar 11, 3:19 AM CSTGale WarningMOB36 hr
Mar 11, 3:19 AM CSTWind AdvisoryMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more39 hr
Mar 11, 4:03 AM CSTMarine Dense Fog AdvisoryMOB5 hr
Mar 11, 3:40 PM CSTMarine Dense Fog AdvisoryMOB8 hr
Mar 11, 4:12 AM CSTHigh Surf AdvisoryMOBEscambia, Okaloosa, Santa Rosa27 hr

Nearby

Freeze Warnings in Alabama, 2022Freeze Warnings in Mississippi, 2022Freeze Warnings in Florida, 2022Every freeze warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.